8 doctors weighed in:
Is morning nausea common while taking doxycycline antibiotic?
8 doctors weighed in

Dr. Alfredo Garcia
Pediatrics
6 doctors agree
In brief: Doxycycline effects
Nausea, abdominal discomfort, diarrhea and sometimes vomiting are common side effects of taking doxycycline.
Oftentimes, these symptoms disappear as you continue taking the antibiotic for the prescribed duration of treatment. If these side effects are incapacitating, you need to ask your doctor for an alternative antibiotic, if possible, to treat your specific ailment.

In brief: Doxycycline effects
Nausea, abdominal discomfort, diarrhea and sometimes vomiting are common side effects of taking doxycycline.
Oftentimes, these symptoms disappear as you continue taking the antibiotic for the prescribed duration of treatment. If these side effects are incapacitating, you need to ask your doctor for an alternative antibiotic, if possible, to treat your specific ailment.
Dr. Alfredo Garcia
Dr. Alfredo Garcia
Thank
1 comment
Dr. Peter Kurzweil
doxycycline is a new form of tetracycline; important to distinguish allergy from side effects. typically taken for acne, Lyme disease or other spirochete disorders, there are always alternatives. don't take with milk, take with water about an hour away from meal. As a general principle, eating small amounts 4-5 times daily neutralized stomach acid and maintains steady glucose/insulin levels.
Dr. Wayne Ingram
Obstetrics & Gynecology
2 doctors agree
In brief: Yes
Yes, especially on a empty stomach.

In brief: Yes
Yes, especially on a empty stomach.
Dr. Wayne Ingram
Dr. Wayne Ingram
Thank
Get help from a real doctor now
Dr. Adam Smith
Board Certified, Internal Medicine
13 years in practice
382K people helped
Continue
108,000 doctors available
Read more answers from doctors